# SDR HNAA2024051400382

- Difficulty date: April 23, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 68 S15-16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E034071 CARGO DOOR CUTOUT FRAME 68 DAMAGED BETWEEN STRINGERS 15L-16L.  RAR CARGO DOOR CUTOUT FRAME
68 IAW EMB 145 SRM 51-40-02
